# SDR UPS07650846

- Difficulty date: September 20, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 26,752 hours, 7,971 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Angle
- Part number: 145T86292
- Condition: Corroded
- Location: Bs 827-877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LOWER FUSELAGE, KEEL BEAM PANEL SUPPORT ANGLE HAS SURFACE CORROSION COMMON TO NUT PLATE LOCATIONS, BS 827, BS 877, BLENDED CORROSION.  FABRICATED & INSTALLED REPAIR PARTS PER SRM 51-40-02.
